| Model Number |
MT22949 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that signal loss over one hour occurred for the g6 receiver.However, data for the g6 ios app was provided for evaluation.The allegation was confirmed.The probable cause was determined to be the mobile device lost power.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).